Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 130-133
DOI: 10.12691/tjant-2-4-5
Open AccessArticle

On an Integral Involving Bessel Polynomials and -Function of Two Variables and Its Application

Harmendra Kumar Mandia1, and Yashwant Singh2,

1Department of Mathematics, Seth Motilal (P.G.) College, Jhunjhunu, Rajasthan, India

2Department of Mathematics,Government College, Kaladera, Jaipur, Rajasthan , India

Pub. Date: August 15, 2014

Cite this paper:
Harmendra Kumar Mandia and Yashwant Singh. On an Integral Involving Bessel Polynomials and -Function of Two Variables and Its Application. Turkish Journal of Analysis and Number Theory. 2014; 2(4):130-133. doi: 10.12691/tjant-2-4-5

Abstract

This paper deals with the evaluation of an integral involving product of Bessel polynomials and -function of two variables. By making use of this integral the solution of the time-domain synthesis problem is investigated.

Keywords:
-function of two variables Bessel polynomials Mellin-Barnes type integral Time-domain synthesis problemH-function of two variables

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bajpai, S.D. and Al-Hawaj, A.Y.; Application of Bessel polynomials involving generalized hypergeometric functions, J.Indian Acad. Math., vol.13 (1), (1991), 1-5.
 
[2]  Erdelyi, A. et. al.; Higher Transcendental Functions, vol.1, McGraw-Hill, New York, 1953.
 
[3]  Erdelyi, A. et. al.; Tables of Integral Transforms, vol.2, McGraw-Hill, New York, 1954.
 
[4]  Exton, H.; Handbook of Hypergeometric Integrals, ELLIS Harwood Ltd., Chichester, 1978.
 
[5]  Inayat-Hussain, A.A.; New properties of hypergeometric series derivable from Feynman integrals: II A generalization of the H-function, J. Phys. A. Math. Gen. 20 (1987).
 
[6]  Mathai, A.M. and Saxena, R.K.; Lecture Notes in Maths. 348, Generalized Hypergeometric Functions With Applications in Statistics and Physical Sciences, Springer-Verlag, Berlin, 1973.
 
[7]  Mittal, P.K. and Gupta, K.C.; An integral involving generalized function of two variables. Proc. Indian Acad. Sci. Sect. A( 75), (1961), 67-73.
 
[8]  Singh,Y. and Mandia, H. ; A study of -function of two variables, International Journal of Innovative research in science, engineering and technology,Vol.2,(9),(2013), 4914-4921.